# SDR P5CA0601489

- Difficulty date: June 24, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 23,627 hours, 4,096 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE AFTER PUSHBACK FLAPS PRIMARY AND STATUS MESSAGE LEADING EDGE MULTI DRIVE.  RESET FCU CIRCUIT BREAKER, CYCLE ALT MODE SELECT SWITCH.  OPS TEST OK PER AMM 27-50-05.
